Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Is there anybody like me? Have not seen them...


[Ba...]

Recommended Posts

Had huge sleep prob prior to benzos (see sig). 

 

How many were straight arrows, non-drug seekers, who wound up on this crap for decades, say 40 years.  Getting off per Ashton has failed, and probably going to go back on low dose klonop[in.  I cannot endure this and function and all alone.  Even Baylissa way back said without support, in my situation, would be a prob.

 

After 3.5 years trying to get off small amount, I think I give up and go back, sad to say.  My mind/body are just trashed.

 

Currently on about 1 mg val and about .5 to .7 ambien but no sleep in 3.5 years and I look and feel destroyed.

 

Sorry to be negative I am trying to save myself and think after this long maybe clonopin the way to go.

 

You know what is weird, today I felt really angry-- not at all typical me.  I have been super depressed and anxious, but I was legitimately angry and then just angry at the world, like a switch was thrown.

Link to comment
Share on other sites

You've done really well to get to where you are from where you were. Sounds like what you need is a very long hold. I hope you won't updose and undo some of the work you have done. I think if you can hold where you are for like 3+ months, you might be ready to go again in the future. Lots of people think there's no chance and they feel forced to give up and some do give up. Some of those who give up do get there in the end. As long as you don't go backwards, you can get there in the end. But for now, it seems like the most important thing is to give yourself a rest. Take the pressure off. Best of luck in future.
Link to comment
Share on other sites

I went on Ambien about 6 months into my recovery from a Klonopin cold turkey and quit it cold turkey 7 months later, in a matter of days I declared myself healed from my Klonopin cold turkey.  I have no doubt in my mind that the Ambien I was taking was keeping me sick, the interdose withdrawal I was feeling from the Ambien mimicked the Klonopin withdrawals so I thought I was still suffering with that.  I wonder if you got off of the Ambien if you would feel better?
Link to comment
Share on other sites

Hi, I don't know, but thanks for bringing it up.

 

I do know that often when I take valium, or some of it, then I feel worse.  In the past when I took big more ambien felt better but not sure that the case now.

 

If you take something and it seems to cause head pressure or vibrations right off (not to say they might just come anyhow, coincidence)... is that where the meds make you sick so there is no way to go up and stabilize?

 

Thank you guys (or gals!)

Link to comment
Share on other sites

Hi Barbara!  I felt pretty sick while still on klonopin at all.  I was amazed at how much better I felt when off the drugs completely, but even that, took so much time.  I did long holds and felt meh afterwards, but I needed to do it, cause every incremental change I made with my klonopin dosage made me feel so sick, especially when I got low in dose. 
Link to comment
Share on other sites

I don't know what to do.

I can't go up in valium.

I not sure can go up in ambien at all.

And I just have to get some sleep.  I had sleep prob before benzo problem.  I so falling apart from all this.

And most any supplemental med I cannot take... tho others on these boards could.  Or they could take mj or some such and I have nothing thus far.

 

I know, I whining.  But was ok on clonopin tho that is a memory now.  Got off last crumb in Feb.

Link to comment
Share on other sites

Oh wow, I did not realize you finished tapering off of klonopin.  So now it is just valium and ambien?  Did you cross over from klonopin to valium?  I can't remember. 
Link to comment
Share on other sites

Green, yes it has been ages of course you can't remember.

Yes, alas I went from clonopin to valium.  Slow crossover and taper.  Has NOT been good for me.  When I crossed was at 5 valium and was told to get the ambien 'steady.'  So now it is not sometimes but all the time, and about 5 mg or so.

Valium about 1.  But been nonfunctional most of this time........ 3.5 years+ now.

I need to get functional and stable on something.

 

Or else I don't even know what to do ;(

 

 

Link to comment
Share on other sites

I ran out of signature room.

 

And frankly would add a med that helped me sleep if I could find it.  Seems most people do that if they can preserve their sleep.

Link to comment
Share on other sites

Ugh.  That sounds very frustrating, especially the being non-functional part.  I will say that the longer I was on benzos, the worse I felt.  And it didn't get better right away off the drugs either.  It's a long, slow journey. 
Link to comment
Share on other sites

  • 2 weeks later...

It's been almost 4 years already.  I tis possible NOT getting off quickly has made it worse, yes.  I don't know how you know.

 

And I can't make decisions much anymore... no follow thru or energy.

 

I guess after decades is why I'm one of the worst cases; not a badge I wear proudly.

 

Does anyone think lyrica is any improvement over benzos?  I ask because I really don't think there is any adjuct I can tolerate to take except perhaps lyrica,  which if I take now and then helps.  Been too afraid to take it longer.  But what I'm doing sure isn't working.

 

thx

Link to comment
Share on other sites

I don't know how you could know either.  While I was in tolerance, I only had the idea that it was benzo tolerance causing my anxiety.  Only now, after being off benzos for 22 months, do I know for sure that is what was happening to me then.  Could I have spared myself some agony by going off quicker?  Maybe.  It's so hard to know.  I think at the end of my taper, I probably could have just jumped at a higher dose and it would have been the same pain I was already feeling, but who knows? 

 

I did take lyrica for a few weeks for pain, after I was done with my taper, and yes, it did relieve the benzo wd symptoms a lot.  But I have heard lyrica is also a problem drug to come off of for some, so I would be wary of it too, especially for taking long term.

Link to comment
Share on other sites

Thanks, Greencup.

 

Yes, the idea would be no longterm additional drug, but there sure are ton of people who get on it, or gabapentin, to get off.  Or, well, just stay on them.

But I know gabapentin feels awful to me.  Lyrica now and then I feel better.  But then sometimes worse next day off or two.

I absurdly sensitive to everything.

 

 

Link to comment
Share on other sites

×
×
  • Create New...